# SDR DL72L970933

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rear Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR OF THE RT ELEVATOR IS CRACKED ON THE LOWER INBD SIDE OF THE SECOND FROM INBD HINGE FITTING.  THE CRACK IS APPROX .25 INCH LONG.  THIS CRACK LENGTH IS WITHIN THE 0.250 STOP DRILL LIMITS OF BAC S/B 727-55-0089.  THE CRACK WILL BE STOP-DRILLED (TEMPORARY) UNTIL REPAIR MODIFICATION PER DAL E.O. 4-70183-12AD.  SUBMITTER STATES, THIS IS THE FIRST INSPECTION OF THE SPAR PER S.I. 4-70183-12AD.  THIS DOES NOT TERMINATE INSPECTIONS.
